Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 32, NWS Jackson, MS

April 13, 2019Attala County, Holmes County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 13, 2019, 6:42 PM CDT for Attala County, Holmes County, Mississippi. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2019, 6:42 PM CDT (23:42 UTC)
Expired
Apr 13, 2019, 6:53 PM CDT
In force
11 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Attala County, MS, Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 76 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 2:20 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 515 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
515 m²/s²
0-3 km storm-relative helicity
933 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

843 
WFUS54 KJAN 132342
TORJAN
MSC007-051-140030-
/O.NEW.KJAN.TO.W.0032.190413T2342Z-190414T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
642 PM CDT SAT APR 13 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Holmes County in central Mississippi...
  Southwestern Attala County in central Mississippi...

* Until 730 PM CDT.
    
* At 642 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Goodman, or 11 miles south of Durant, moving north
  at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Goodman around 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3289 8988 3290 8997 3308 8995 3304 8977
TIME...MOT...LOC 2342Z 197DEG 13KT 3292 8992 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TW
2 follow-up statements
139 
WWUS54 KJAN 132344
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
644 PM CDT SAT APR 13 2019

MSC007-051-140030-
/O.CON.KJAN.TO.W.0032.000000T0000Z-190414T0030Z/
Holmes MS-Attala MS-
644 PM CDT SAT APR 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHEASTERN HOLMES AND SOUTHWESTERN ATTALA COUNTIES...
        
At 644 PM CDT, a confirmed tornado was located over Goodman, or 11
miles south of Durant, moving north at 15 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Goodman around 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3289 8988 3290 8997 3308 8995 3304 8977
TIME...MOT...LOC 2344Z 197DEG 13KT 3293 8992 

TORNADO...OBSERVED
HAIL...1.00IN

$$

TW
992 
WWUS54 KJAN 132353
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
653 PM CDT SAT APR 13 2019

MSC007-051-140003-
/O.CAN.KJAN.TO.W.0032.000000T0000Z-190414T0030Z/
Holmes MS-Attala MS-
653 PM CDT SAT APR 13 2019

...THE TORNADO WARNING FOR SOUTHEASTERN HOLMES AND SOUTHWESTERN
ATTALA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for central
Mississippi.

LAT...LON 3289 8988 3290 8997 3308 8995 3304 8977
TIME...MOT...LOC 2351Z 197DEG 13KT 3296 8991 

$$

TW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 4:59 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Apr 13, 4:59 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
459 PM CDT Sat Apr 13 2019

...THE THREAT FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE TO
THROUGH MUCH OF THE NIGHT...

.DISCUSSION...

Through tonight: A powerful shortwave trough and associated cold
front moving from the southern plains into the lower MS Valley are
supporting a significant severe weather event over the ArkLaMiss
region. Prefrontal convection has been robust as it begins to
cross the Mississippi River and move into extreme western MS. The
warm sector environment in this area is characterized by an
extreme combination of instability and wind shear (ML CAPE up to
2500 J/KG and effective SRH > 400 m2/s2) that is supportive of
supercells and strong tornadoes. Expect the prefrontal convection
to gradually shift to the I-55 corridor by early evening, with
additional severe convection developing ahead of the cold front
that is approaching from the west. A broken linear convective
system will likely move across eastern MS late tonight with
straight-line wind damage becoming more of a concern vs strong
tornadoes. In addition heavy rainfall should become less of a
concern as the system becomes more progressive. One thing that is
of higher confidence is that the cold front should push east of
MS before daybreak. Primary points to be made here are that
threats remain about the same and updates going forward will be to
show a diminishing severe weather threat as the cold front pushes
across the area. /EC/

Sunday through Friday: As the upper trough lifts to the northeast
on Sunday morning, showers in cyclonic flow/cold advection will
affect the northern half of the CWA as the surface low lifts
away. A surface high quickly builds into the region on Monday and
upper ridging will set the stage for quiet weather for the first
half of the week. Temperatures will be near normal for this time
of year during this period - highs in the 70s/lower 80s and lows
near 50. Now, Monday morning will be a bit chilly with the surface
high developing over the area and temps will fall into the lower
40s, perhaps into the 30s in some sheltered locations.

The next weather-maker will come as another strong upper trough that
will move over the Central Plains on Wednesday. Being 5 days out,
the global models still differ a bit in solutions. The EMCWF still
has an open trough while the GFS has a deeper, closed low, both over
the same vicinity though. As the trough tracks eastward Wednesday
into Thursday, a frontal boundary will push through the ArkLaMiss.
Diffluent flow aloft will be conducive for intense vertical motion
and storm development over our region. In the warm sector of this
system, PWs will peak above 1.5 inches. At this time, the
instability and shear values appear to be conducive for another
potential round of severe storms. Will hold off of mentioning it in
the HWO at this time since there's so much going on in the short
term and we are still 5 days out with this system. Also, at this
time, it appears that the system will be progressive enough that
heavy rains and flash flooding shouldn't be much of an issue, but
depending on how the models continue to develop this system, that
will need to be re-evaluated. The model consensus has the system
exiting the area by Thursday night. The trough will push east and a
surface high builds into the region again. This appears to allow the
weather over the Easter weekend to be quiet and near normal.
Hopefully this solution continues. /10/

&&

.AVIATION...
18Z TAF discussion:

Expect TSRA/+TSRA to increase from west to east across the area
from this afternoon through the evening, moving east of the
GTR/MEI/HBG corridor after 06z, with prevailing ceilings likely
to drop to MVFR category. A strong pressure gradient and frontal
passages will make for changeable, gusty surface wind. Overall,
aviation conditions will be poor to hazardous during this forecast
period. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       56  61  42  73 /  84  20   0   0
Meridian      63  67  43  74 /  89  10   0   0
Vicksburg     55  61  43  72 /  81  28   1   0
Hattiesburg   61  66  43  75 /  82   4   0   0
Natchez       52  61  43  73 /  78  10   0   0
Greenville    53  60  44  69 /  94  31   0   0
Greenwood     55  59  42  70 /  91  54   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
     025>027-034>036-040>043-047>049-053>066-072>074.

LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Apr 13, 3:06 PM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
306 PM CDT Sat Apr 13 2019

ARZ074-075-LAZ007>009-015-016-023-025-MSZ034>036-040>042-047-
142015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Washington-Humphreys-Holmes-
Issaquena-Sharkey-Yazoo-Warren-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms will lead to flash
flooding Saturday afternoon into early Sunday morning. 1-3" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ018-019-025-142015-
Bolivar-Sunflower-Leflore-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of north central
Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, a few possibly strong, damaging winds
up to 70mph, and golf ball size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms will lead to flash
flooding Saturday afternoon into early Sunday morning. 1-3" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ029>033-037>039-045-046-051-052-142015-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-
Neshoba-Kemper-Newton-Lauderdale-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, a few possibly strong, damaging winds
up to 70mph, and golf ball size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ026>028-142015-
Grenada-Carroll-Montgomery-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, a few possibly strong, damaging winds
up to 70mph, and golf ball size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms will lead to flash
flooding Saturday afternoon into early Sunday morning. 1-3" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ044-050-142015-
Leake-Scott-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ024-026-MSZ043-048-049-053>055-059>063-142015-
Catahoula-Concordia-Madison MS-Hinds-Rankin-Claiborne-Copiah-
Simpson-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ056>058-064>066-072>074-142015-
Smith-Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

3

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 13, 5:56 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     1 W BEECHWOOD           32.33N 90.83W
04/13/2019                   WARREN             MS   AMATEUR RADIO

            TREE AND POWER LINE DOWN ON LEE ROAD.

&&

TP
Local storm report, Apr 13, 6:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     2 E MECHANICSBURG       32.64N 90.48W
04/13/2019                   YAZOO              MS   STORM CHASER

            DOWNED TREE BLOCKING HWY 433, REPORTED VIA
            SPOTTER VIDEO.

&&

TP
Local storm report, Apr 13, 6:08 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      2 SSE CROSSETT          33.10N 91.96W
04/13/2019                   ASHLEY             AR   PUBLIC

            KING CIRCLE IN CROSSETT IS NOT PASSABLE IN
            CROSSETT ARK VIA SOCIAL MEDIA.

&&

TP
Local storm report, Apr 13, 6:13 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             MECHANICSBURG           32.63N 90.50W
04/13/2019  E1.75 INCH       YAZOO              MS   TRAINED SPOTTER

            LARGE HAIL TO GOLF BALL SIZE ACCUMULATED ON
            GROUND.

&&

TP
Local storm report, Apr 13, 6:14 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     MECHANICSBURG           32.64N 90.50W
04/13/2019                   YAZOO              MS   TRAINED SPOTTER

            MULTIPLE TREES DOWN ACROSS THE ROAD.

&&

TP
Local storm report, Apr 13, 6:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     FLASH FLOOD      2 WNW BENTON            32.83N 90.29W
04/13/2019                   YAZOO              MS   TRAINED SPOTTER

            NEAR 5480 OLD HIGHWAY 16, ROAD UNDER ABOUT A
            FOOT OF WATER AND IMPASSABLE.

&&

TP

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:00 PM CDTSpecial Weather StatementJANCopiah45 min
Apr 12, 10:33 PM CDTSpecial Weather StatementJANAdams, Jefferson42 min
Apr 12, 10:51 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson39 min
Apr 12, 11:22 PM CDTSpecial Weather StatementJANCopiah38 min
Apr 12, 11:52 PM CDTSevere Thunderstorm WarningJANCopiah, Rankin, Scott, Simpson, Smith38 min
Apr 13, 3:19 AM CDTWind AdvisoryJANAdams, Bolivar, Carroll, Claiborne, Clarke, Copiah and 26 more19 hr
Apr 13, 5:25 AM CDTSpecial Weather StatementJANForrest35 min
Apr 13, 5:39 AM CDTSpecial Weather StatementJANHinds, Madison51 min
Apr 13, 7:08 AM CDTSpecial Weather StatementJANSharkey52 min
Apr 13, 9:25 AM CDTRiver Flood WarningJANClay4 days
Apr 13, 9:59 AM CDTRiver Flood WarningJANLeake10 days
Apr 13, 10:01 AM CDTRiver Flood WarningJANLeake4 days
Apr 13, 10:03 AM CDTRiver Flood WarningJANCopiah, Simpson15 days
Apr 13, 10:03 AM CDTRiver Flood WarningJANLawrence16 days
Apr 13, 10:24 AM CDTRiver Flood WarningJANCarroll, Leflore8 days
Apr 13, 10:24 AM CDTRiver Flood WarningJANHumphreys34 hr
Apr 13, 3:44 PM CDTSevere Thunderstorm WarningJANClaiborne61 min
Apr 13, 4:03 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington57 min
Apr 13, 4:05 PM CDTTornado WarningJANWarren55 min
Apr 13, 4:24 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Apr 13, 4:42 PM CDTTornado WarningJANHinds, Issaquena, Sharkey, Warren, Yazoo63 min
Apr 13, 4:47 PM CDTFlash Flood WarningJANClaiborne, Warren3 hr
Apr 13, 4:55 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington51 min
Apr 13, 4:57 PM CDTSevere Thunderstorm WarningJANHinds, Warren48 min
Apr 13, 5:05 PM CDTTornado WarningJANHinds, Issaquena, Warren25 min
Apr 13, 5:23 PM CDTTornado WarningJANHumphreys, Sunflower23 min
Apr 13, 5:27 PM CDTTornado WarningJANMadison, Yazoo63 min
Apr 13, 5:40 PM CDTSevere Thunderstorm WarningJANHinds, Madison50 min
Apr 13, 5:45 PM CDTFlash Flood WarningJANIssaquena, Sharkey, Yazoo3 hr
Apr 13, 5:57 PM CDTTornado WarningJANHinds, Madison, Warren, Yazoo15 min
Apr 13, 6:20 PM CDTFlash Flood WarningJANHinds, Madison3 hr
Apr 13, 6:25 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Yazoo43 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.